MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER
Model Number AR-T12E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to omsc for evaluation but was returned to olympus (b)(4).Olympus (b)(4) checked the subject device and found that the reported phenomenon was duplicated.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the reprocessing, it was found that the stopper and pin had been missing.The user completed the procedure with the subject device.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The reported phenomenon could occurred due to an external force when attaching the device to the endoscope while the lock ring knob of the device was not fully rotated.The instruction for use describes "when loosening the endoscope lock knob, take care to ensure that this is not unscrewed too far, as it may damage the endoscope lock knob.".

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12082377
Report Number8010047-2021-08119
Device Sequence Number3870691
Product Code GCJ
UDI-Device Identifier04953170023804
UDI-Public04953170023804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAR-T12E
Device Lot Number68R
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1